Previous |  Up |  Next


Title: Quasigroups whose regular mappings are automorphisms (English)
Author: Kepka, Tomáš
Author: Němec, P.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 20
Issue: 1
Year: 1979
Pages: 61-71
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
MSC: 20L05
MSC: 20N05
idZBL: Zbl 0417.20059
idMR: MR0549908
Date available: 2012-10-05T20:12:38Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_020-1979-1_5.pdf 643.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo